# SDR 96ZZZX797

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6838A
- Make and model: Cessna 402C
- Aircraft serial: 402C0470
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 50110241
- Condition: Corroded
- Location: Rt Rear Wing
- Part time: 4,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, CORROSION WAS FOUND ON THE BOTTOM RIGHT REAR WING SPAR ATTACH FITTING.  THE FITTING WAS REPLACED.
